# SDR ASAA0280336

- Difficulty date: October 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 991006475
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, CRACK IN AFT SIDE OF RIGHT MAINTENANCE PLATFORM IN AFT ACCESSORY COMPARTMENT.  INSTALLED DOUBLER ON PLATFORM PER SRM 53-01, PAG 10, FIG 2.  (M)
